Regular generalized fuzzy b-separation axioms in fuzzy topology
DOI:
https://doi.org/10.23755/rm.v40i1.624Keywords:
rgfbCS, rgfbOS, rgfbCl, rgfbInt, rgfbT0, rgfbT1, rgfbT2, rgfbT21/2 and fuzzy topological spaces XAbstract
Regular generalized fuzzy b-closure and regular generalized fuzzy b- interior are stated and their characteristics are examined, also Regular generalized fuzzy b - separation axioms have been introduced and their interrelations are examined. The characterization of regular generalized fuzzy b –separation axioms are analyzed.
References
Azad,K. (1981). Fuzzy semi-continuity, Fuzzy Almost continuity and Fuzzy weakly continuity. Journal of Mathematics Analysis and Application,82, pp.14-32.
Balasubramaniam,G. and Sundaram. (1997). Some generalization of fuzzy continuous functions. Fuzzy Sets and Systems , 86(1), pp. 93-100.
Benchalli, S. and Karnel, J. (2010).On fuzzy b-open sets in fuzzy topological spaces.
Journal of Computer and Mathematical Sciences, 1(2),pp.103-273.
Benchalli, S. and Karnel, J. (2010). Fuzzy b-Neighborhoods’ and Fuzzy b-Functions in fuzzy topological spaces. Journal of Computer and Mathematical Sciences,1(6), pp.696-701.
Benchalli, S. and Karnel, J. (2011). On fbg-closed sets and fb-seperation Axioms in fuzzy topological spaces. International Mathematical Forum, 6(51),pp.2547-2559.
Benchalli, S. and Karnel, J. (2011). On fgb-continuous maps in fuzzy topological spaces. International Journal of Computer Applications,19(1),pp.24-29.
Benchalli, S. and Karnel, J. (2011). On weaker and stronger forms of fuzzy b-irresolute maps in fuzzy topological spaces. International Journal of Mathematical Analysis, 5(39),pp.1933-1941.
Benchalli, S. and Karnel, J. (2012). On some new-irresolute and closed maps in fuzzy topological spaces. International Journal of Mathematical Analysis,6(29),pp.1443-1452.
Chang,C.(1968). Fuzzy topological spaces. Journal of Mathematical Analysis and Application, 24, pp.182-190.
Ghanim,M., Kerre,E. and Mashhour,A.(1984). Separation axioms, subspaces and sums in fuzzy topology. Journal of Mathematical Analysis and Application,102,pp.189-202.
Karnel,J. and Joshi,V.(2019).Regular generalized fuzzy b-closed sets in fuzzy topological spaces. Journal of Emerging Technologies and Innovative Research,6(6),pp.85-86.
Karnel,J. and Joshi,V.(2019).New forms of irresolute maps in fuzzy topology. International Journal of Advance and Innovative Research,6(2),pp.161-164.
Karnel,J. and Joshi,V. (2021).Regular generalized fuzzy b-continuous function in fuzzy topology.(Communicated).
Jin Han Park and JK Park.(1998). On regular generalized closed fuzzy sets and generalizations of fuzzy continuous functions in fuzzy topological spaces, Indian Journal of Pure and Applied Mathematics, 34(7),pp.1013-1024.
Thiruchelvi, M. and Gnanmbal Ilango.( 2016). On fuzzy generalized semi preregular continuous functions in fuzzy topological spaces. International Journal of Pure and Applied Mathematics,106(6),pp.75-83.
Zadeh, L. (1965). Fuzzy sets, Information and Control,8, pp.338-353.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.